# SDR USAABB00049

- Difficulty date: March 30, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Row 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FOUND THE FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE AT ROW 1.  MAINTENANCE REPLACED THE BATTERY.  (M)
